About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2004 (2004), Issue 1, Pages 3-17
http://dx.doi.org/10.1155/S1026022604401010

Superfluidity in the stochastic limit

1Centro Vito Volterra, Università di Roma “Tor Vergata,”, Roma 00133, Italy
2N. N. Semenov Institute of Chemical Physics, Russian Academy of Science, Kosygina Street, Moscow 117334, Russia

Received 5 January 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

L. Accardi and S. V. Kozyrev, “Superfluidity in the stochastic limit,” Discrete Dynamics in Nature and Society, vol. 2004, no. 1, pp. 3-17, 2004. doi:10.1155/S1026022604401010